# SDR HNAA0800308

- Difficulty date: October 8, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 32,739 hours, 38,561 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 85240168005
- Condition: Torn
- Location: Service Door
- Part time: 32,739 hours, 38,561 cycles
- Component: Rear Service Do, Dhav
- Component part number: 85240220001
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 18K FEET AIRCRAFT 343EN LOST CABIN PRESSURE WITH A SQUEAL FROM THE REAR SERVICE DOOR.  PGV INSPECTED CABIN DOORS.  CLEANED AND RESEATED DOOR SEAL AND PLACED PRESSURIZATION ON MEL.  ROA MAINT REMOVED AND REPLACED REAR SERVICE DOOR SEAL ASSY IAW AMM 52-36-00.  PRESSURIZED AIRCRAFT TO 5.5 DIFF WITH NO LEAKS, CLEAR MEL.
